| Model Number |
D314DRM |
| Medical Device Problem Codes |
Battery Problem (2885); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) is at end of service (eos) and a charge circuit timeout has occurred on the device.The device is alerting.The device remains in use.No patient complications have been reported as a result of this event.